×

Found 21 Documents (Results 1–21)

Direct and inverse theorems of the approximation of functions by algebraic polynomials and splines in the norms of the Sobolev space. (English. Russian original) Zbl 1528.41012

Russ. Math. 66, No. 6, 65-72 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 6, 79-86 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Sharp estimates for the polynomial approximation in weighted Sobolev spaces. (English. Russian original) Zbl 1327.41003

Differ. Equ. 51, No. 7, 886-894 (2015); translation from Differ. Uravn. 51, No. 7, 890-898 (2015).
MSC:  41A10 41A65
PDFBibTeX XMLCite
Full Text: DOI

Stability of solutions of systems of linear Itô difference equations with aftereffect with respect to the initial data. (English. Russian original) Zbl 1328.39032

Differ. Equ. 51, No. 7, 838-846 (2015); translation from Differ. Uravn. 51, No. 7, 842-850 (2015).
MSC:  39A50 39A30
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field